CSpace
非线性参数化实系数多项式族稳定性分析
耿志勇1; 王恩平1; 黄琳2
1995
Source Publication自动化学报
ISSN0254-4156
Volume021Issue:006Pages:682
Abstract利用多项式系数空间中距离的概念,非线性参数化实系数多项式族D-稳定性检验问题,证明了单点检验的存在性,并给出多项式族满足边界检验的充分条件,最后,对不满足边界检验的多项式族,给出了确定其D-稳定性的低维检验方法。
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/45282
Collection中国科学院数学与系统科学研究院
Affiliation1.中国科学院数学与系统科学研究院
2.北京大学
Recommended Citation
GB/T 7714
耿志勇,王恩平,黄琳. 非线性参数化实系数多项式族稳定性分析[J]. 自动化学报,1995,021(006):682.
APA 耿志勇,王恩平,&黄琳.(1995).非线性参数化实系数多项式族稳定性分析.自动化学报,021(006),682.
MLA 耿志勇,et al."非线性参数化实系数多项式族稳定性分析".自动化学报 021.006(1995):682.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[耿志勇]'s Articles
[王恩平]'s Articles
[黄琳]'s Articles
Baidu academic
Similar articles in Baidu academic
[耿志勇]'s Articles
[王恩平]'s Articles
[黄琳]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[耿志勇]'s Articles
[王恩平]'s Articles
[黄琳]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.